Lybrate.com has an excellent community of Neurologists in India. You will find Neurologists with more than 34 years of experience on Lybrate.com. Find the best Neurologists online in Chennai. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment with Dr. Marian Jude Vijay
Treatment of Headaches
Treatment of Forgetfulness
Treatment of Epilepsy
Treatment of Nerve Pain
Treatment of Tremors
Treatment of Brain Hemorrhage
Treatment of Neurological Problems
Treatment of Schizophrenia
Treatment of Brain Injury
Treatment of Spasmodic Torticollis
Treatment of Nerve And Muscle Disorders
Treatment of Charcot-Marie-Tooth Disease
Treatment of Hyperactivity Disorder
Treatment of Paralysis
Treatment of Hyperactivity
Treatment of Multiple Sclerosis
Treatment of Meningitis
Treatment of Stroke
Treatment of Seizures
Submit a review for Dr. Marian Jude VijayYour feedback matters!
Good Evening Sir, My problem is I am getting shake or vibrations in my hands when I drive any bike for more than 45 mins. Can I know what is the reason?
I am 47 years old. I have diabetes from last 10 years. From last 1. 5 years I face problem in sensing me feet. What should I do?
5-6 weeks ago. I was playing basketball when some body accidentally head butted me on the CHEEK from that day m feeling numbness and swelling in my upper left lip.
Your mother has often yelled at you for playing video games for long hours, but obviously you haven’t paid heed to it. Such is the obsession with video games that they don’t let you rest unless you have championed all the levels in the virtual interface. Here is the source of all problems. Studies have revealed that video games have a direct relation to neuropsychiatric problems. As a result, many health experts across the world consider video game as a kind of health abuse.
People who play action-oriented video games are at higher risks. The more you indulge in these kinds of games, the more they are going to affect the hippocampus section of your brain. It is that part of the brain which is considered to be the centre of your nervous system, memory and emotion. Reduced hippocampus volume may make person vulnerable to multiple neuropsychiatric complications. Let us see some of the signs, which may indicate the onset of certain complications arising from an over indulgence in these games.
1. You spend hours on the computer or related gaming devices and devote lesser hours for your family and friends
2. You get agitated when someone stops you midway through the game
3. You become socially isolated and show signs of occasional mood swings
4. You are unable to keep a track of time once you start playing
5. You repeatedly neglect your studies, resulting in a dip in performance at school
Why does this happen?
All of the above signs indicate that sooner or later you might develop neurological problems. When you spend an excessive number of hours on playing and navigating through the games, the ‘hippocampus’ portion of your brain shows signs of decreased gray matter. As a result, the volume of the hippocampus shrinks, causing severe nerve related disorders such as schizophrenia, Alzheimer’s disease, dementia, depression, and overall general stress.
One of the biggest reasons behind this is a lack of self-control. Most of the video games will encourage you to steal cars, run away after a theft and kill your enemies. Moreover, if you succeed, you are rewarded. This naturally unleashes a blatant urge for the gratification of all these awkward desires in your real life too. Hence, once you are encountered with the reality, you tend to show violent behavior. If you wish to discuss about any specific problem, you can consult a doctor and ask a free question.
I am 40 years old female suffering from insomnia for last 10 years and on antidepressants. It was on & off in between but for last 2 years I was it taking any medication & faced withdrawal symptoms. Now last year I tried Homeopathic Med also for 6mths & this February I again consulted my psychiatrist & he put me on paroxetine. After taking 4 days of this medicine I got swelling around Achilles’ tendon with pain so I stopped that medicine. But swelling persists & doc said it’s not because of medicine. He referred me to rheumatologist who told me for ultrasonic therapy. After one month of therapy the situation was same Psychiatrist change my medicine to buspirone & in turn sertraline but both medicines gave me severe pulsating feeling with anxiety. So I stopped those medicines after 3 -3 days respectively. Now I am taking Mirtazapine & clonazepam but I am experiencing pressure creating in my brain. After 2months of this medication now I am getting same tendon pain in my both wrist & both sides of my neck. I have checked all the test (X-Ray, MRI,Doppler ,NCT, nuclear bone scanning RA, CRP, CCP, ESR, VitD,VitB12.) I am really worried no doc & no test is able to diagnosed the problem & my problem is aggravating. I can’t stop medicine as I’m insomniac & if I continue the problem also aggravate I request if any doctor can give me genuine explanation because for last 8 months I hv consulted 100docs & wasted so much money but no use. I felt all docs are waiting for patients to write medicines & making money without any concern about patients health. Very sad situation in our country. I am really tired. If any doc can give me genuine suggestions with little concerned & interest in my problem. I will be thankful for my whole life. Please save me. Thanks.
My friend she is 24, her weight is 40, she has a cuff, while cuffing she use to get blood little bit. Along with this she use to get headache, it is migraine and she use to take tablets for it. U please suggest me. What was reason for it.
Hi I am 26 years old. I am feeling numbness in right hand fingers and gradually it is increasing. It is started from last week only. I had an accident before 2 months and right only hurt with only pain. Which doctor I will consult. Please suggest.
I want homeopathy medicine for insomnia; 75; no tv/no reading/no worries/no depression/no thoughts after 10pm; I just dont get sleep even though I lie on bed; for sleeping soundly for 6-8 hrs, please suggest strong homeopathy medicine;
The study says in conjunction with traditional treatment, music may be used as a novel intervention to help prevent seizures in people with epilepsy. It's been found significantly higher levels of brain wave activity in participants when they were listening to music and it's synchronised more with the music expecially in the temporal lobe than in people without epilepsy